$13.74 when purchased online
Target Online store #3991
About this item
Highlights
- Extra Strength Pain Relief – 500 mg acetaminophen soothes headaches, body aches, and muscle pain.
- Nighttime Sleep Aid – Helps you fall asleep faster and stay asleep longer.
- Non-Habit Forming – Safe for occasional sleeplessness due to pain.
- Easy-to-Swallow Caplets – Convenient and fast-acting formula.
- Affordable & Effective – Compare to national brands for less cost.
Description
Soothe pain and discomfort while getting the restful sleep you need with Leader Acetaminophen PM Extra Strength. Each caplet contains 500 mg of acetaminophen to relieve headaches, muscle aches, and minor arthritis pain, plus a gentle sleep aid to help you fall asleep faster and stay asleep longer. Perfect for occasional sleeplessness due to pain, this formula is non-habit forming and provides effective overnight relief. Wake up feeling refreshed and ready for the day with Leader Acetaminophen PM—your trusted nighttime pain reliever at an affordable price.
Trial/Mini/Travel Size: Yes
Suggested Age: 12 Years and Up
Product Warning: Keep out of reach of children
Product Form: Caplet
Primary Active Ingredient: Acetaminophen
Package Quantity: 100
TCIN: 1002264858
UPC: 096295135299
Origin: made in the USA or imported
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
The above item details were provided by the Target Plus™ Partner. Target does not represent or warrant that this information is accurate or complete. On occasion, manufacturers may modify their items and update their labels.
We recommend that you do not rely solely on the information presented. If you have a specific question about this item, you may consult the item's label, contact the manufacturer directly or call Target Guest Services at 1-800-591-3869.
If the item details above aren’t accurate or complete, we want to know about it.
Shipping details
Estimated ship dimensions: 2.2 inches length x 3.9 inches width x 2.2 inches height
Estimated ship weight: 0.22 pounds
item ships from third party seller: Hey Pharma
Return details
This item can be returned to any Target store or Target.com.
This item must be returned within 90 days of the date it was purchased in store, shipped, delivered by a Shipt shopper, or made ready for pickup.
See the return policy for complete information.
Guests also viewed
Discover more options
$12.99($0.13/count)
10% off Excedrin, Advil & Voltaren pain reliever
4.7 out of 5 stars with 7357 ratings
$12.99 - $20.49
10% off Excedrin, Advil & Voltaren pain reliever on select items
4.8 out of 5 stars with 6090 ratings